# SDR 98ZZZX138

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N869CB
- Make and model: Cessna 421B
- Aircraft serial: 421B0863
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 538811
- Condition: Failed
- Location: Crankcase
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 50-HOUR EXHAUST SYSTEM INSPECTION, NOTED BOLT AT RIGHT SIDE FORWARD LOWER CRANKCASE JUST ABOVE OIL PAN STICKING OUT AND TOUCHING EXHAUST CROSS-OVER TUBE.  REMOVED TUBE, FOUND HEAD OF BOLT POPPED OFF.  BOLT HEAD OR WASHER PN 401507 COULD NOT BE LOCATED IN COWLING.  INSTALLED NEW BOLT AND WASHER, TORQUED 165 INCH/POUND PER ENGINE OHM.  THIS ENGINE IS AN AVIALL OVERHAULED ENGINE FOR TCM COMPLETED 5/89.  BOLT SIZE:  .3750 INCH - 16 INCHES BY 5.25 INCHES LONG.
